# SDR VNAA9808014

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A RIGHT HAND ENGINE FIRE DETECT WARNING LIGHT ILLUMINATED, DURING THE TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESECURED THE RIGHT HAND ENGINE FIRE LOOP SENSOR WIRE CANNON PLUG, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-11-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
